MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device was overfeeding.Additional information was received from the customer that the volume to be infused was set to 150 ml/hr.In 15 minutes the device delivered 41.53 ml which is not within +/- 10%.33.75 to 41.25 , 1 ua leakage.They tightened pole mount screw and ran the pump 3 times and every time the output was out of tolerance over 41.25 max variance.No patient was involved.They used distilled water to test the device.The device failed the preventative maintenance.
 
Additional Manufacturer Narrative
The service history record was reviewed showing no previous issues.The unit was tested and passed all testing.The unit was specifically tested for accuracy and passed; the rate was as expected.The reported condition could not be confirmed.No corrective action is required at this time.The unit was functioning properly during evaluation.Preventative maintenance was performed on the unit due to damage to the housing.This complaint will be used for tracking and trending purposes.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12189846
Report Number1282497-2021-10497
Device Sequence Number1480334
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public10884521006614
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date10/14/2021
Patient Sequence Number1